Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system

H. B. Lawson Jr. University of California, Berkeley, California, USA R. Osserman Stanford University, Stanford, California, USA

TBD mathscidoc:1701.331513

Acta Mathematica, 139, (1), 1-17, 1976.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:42 uploaded by actaadmin ] [ 203 downloads ] [ 0 comments ]
@inproceedings{h.1976non-existence,,
  title={Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system},
  author={H. B. Lawson Jr., and R. Osserman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242904353222},
  booktitle={Acta Mathematica},
  volume={139},
  number={1},
  pages={1-17},
  year={1976},
}
H. B. Lawson Jr., and R. Osserman. Non-existence, non-uniqueness and irregularity of solutions to the minimal surface system. 1976. Vol. 139. In Acta Mathematica. pp.1-17. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203242904353222.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved